# SDR 96ZZZX5720

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4494A
- Make and model: Beech 58
- Aircraft serial: TH30
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 95110014167
- Condition: Cracked
- Location: Lt Ws 136.188
- Part time: 8,311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND CRACK IN RIB/FORMER AT LOCATION LT WING STA 136.188.  SUSPECT CAUSE DUE TO VIBRATION.  REPLACE RIB/FORMER.
